Stable Models for Stubborn Sets

Research output: Contribution to journalArticleScientificpeer-review

Researchers

  • K. Varpaaniemi

Research units

Details

Original languageEnglish
Pages (from-to)355-375
JournalFundamenta Informaticae
Volume43
Issue number1-4
Publication statusPublished - 2000
MoE publication typeA1 Journal article-refereed

    Research areas

  • NP-completeness, reachability analysis, reduced state space generation, stable models, stubborn sets, variable-free logic programs

ID: 3418836